# SDR IPXA2016052303771

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,954 hours, 10,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CREW REPORTS EMERGENCY LIGHTS WILL NOT TEST.  RELAMPED EMERGENCY LIGHTS BATTERY MODULE REF AMM 33-51-01-00-8010 EFF SOURCE 33-51-01-05-015J.
